# SDR FDEA201003301031

- Difficulty date: March 30, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 53,658 hours, 38,344 cycles
- Engine: Pwa JT8D9
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655458116
- Condition: Gouged
- Location: Bs 970
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF INTERCOSTAL FOUND GOUGE IN FUSELAGE SKIN FWD OF BS 970 BTWN STR 30 AND STR 29R.  REMOVED GOUGE AND CORROSION AND FOUND OUT OF LIMITS, REMOVED PREVIOUS REPAIR IAW SRM 51-30-2, CUT OUT DAMAGED AREAS DIMS 2.3750" X 4", 2 3/8" X 5.3125" AND 1" X 3" IAW EA 7-5330-135534, FABRICATED DOUBLER USING 2024T-3 .080 DIMS 26" X 29", TRIPLER USING 2024T-3 .080 DIMS 26.2500" X 15.6250", STRUCTURAL FILLER USING 2024T-3 .063 DIMS 27.2500" X 32", 3 EACH FILLERS USING 2024T-3 .125 DIMS 5.3750" X 2.1250" AND 2.1250" X 2.1250" AND 2024T-3 .100 DIMS 
2.7500" X .8750" AND INSTALLED ALL REPAIR PARTS IAW EA 7-5330-135534.
